Journal of Mathematical Biology

, Volume 18, Issue 2, pp 123–133

Cevolutionary instability of mixed Nash solutions

  • I. Eshel
  • E. Akin
Article

DOI: 10.1007/BF00280661

Cite this article as:
Eshel, I. & Akin, E. J. Math. Biology (1983) 18: 123. doi:10.1007/BF00280661

Key words

Coevolution ESS Game theory Nash solution Stability of Nash solution 

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • I. Eshel
    • 1
  • E. Akin
    • 2
  1. 1.Department of StatisticsTel Aviv UniversityTel Aviv.Israel
  2. 2.Mathematics DepartmentThe City CollegeNew YorkUSA

Personalised recommendations